# SDR HEEA086960

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 206064203101
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT IS EXCESSIVELY CRACKED IN SEVERAL PLACES. REPLACED DUCT.
